Nehari's problem and competing species systems
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, p. 871-888
@article{AIHPC_2002__19_6_871_0,
     author = {Conti, M. and Terracini, S. and Verzini, G.},
     title = {Nehari's problem and competing species systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {6},
     year = {2002},
     pages = {871-888},
     zbl = {1090.35076},
     mrnumber = {1939088},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_6_871_0}
}
Conti, M.; Terracini, S.; Verzini, G. Nehari's problem and competing species systems. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 871-888. http://www.numdam.org/item/AIHPC_2002__19_6_871_0/

[1] Bartsch T., Wang Z.Q., On the existence of changing sign solutions for semilinear Dirichlet problem, Topol. Methods Nonlinear Anal. 7 (1997) 115-131. | MR 1422008 | Zbl 0903.58004

[2] Bartsch T., Wang Z.Q., Existence and multiplicity results for some superlinear elliptic problem on Rn, Comm. Partial Differential Equations 20 (1995) 1725-1741. | MR 1349229 | Zbl 0837.35043

[3] Bartsch T., Willem M., Infinitely many radial solutions of a semilinear elliptic problem on RN, Arch. Rat. Mech. Anal. 124 (1993) 261-276. | MR 1237913 | Zbl 0790.35020

[4] Castro A., Cossio J., Neuberger J.M., A sign-changing solution for a superlinear Dirichlet problem, Rocky Mountain J. Math. 27 (1997) 1041-1053. | MR 1627654 | Zbl 0907.35050

[5] Castro A., Cossio J., Neuberger J.M., A minimax principle, index of critical point, and existence of sign changing solutions to elliptic boundary value problems, Electron. J. Differential Equations 2 (1998). | Zbl 0901.35028

[6] Cosner C., Lazner A., Stable coexistence in the Volterra-Lotka competition model with diffusion, SIAM J. Math. Anal. 44 (1984) 1112-1132. | MR 766192 | Zbl 0562.92012

[7] Conti M., Merizzi L., Terracini S., Remarks on variational methods and lower-upper solutions, NoDEA 6 (1999) 371-393. | MR 1736543 | Zbl 0941.35031

[8] Dancer E.N., Competing species systems with diffusion and large interaction, Rend. Sem. Mat. Fis. Milano 65 (1995) 23-33. | MR 1459414 | Zbl 0884.35031

[9] Dancer E.N., On positive solutions of some pairs of differential equations, Trans. Amer. Math. Soc. 284 (1984) 729-743. | MR 743741 | Zbl 0524.35056

[10] Dancer E.N., On positive solutions of some pairs of differential equations, II, J. Differential Equations 60 (1985) 236-258. | MR 810554 | Zbl 0549.35024

[11] Dancer E.N., On the existence and uniqueness of positive solutions for competing species models with diffusion, Trans. Amer. Math. Soc. 326 (1991) 829-859. | MR 1028757 | Zbl 0769.35016

[12] Dancer E.N., A counterexample on competing species equations, Differential Integral Equations 9 (1996) 239-246. | MR 1364045 | Zbl 0842.35033

[13] Dancer E.N., On uniqueness and stability for solutions of singularly perturbed predator-prey type equations with diffusion, J. Differential Equations 102 (1993) 1-32. | MR 1209974 | Zbl 0817.35042

[14] Dancer E.N., Du Y.H., On sign-changing solutions of certain semilinear elliptic problems, Appl. Anal. 56 (1995) 193-206. | MR 1383886 | Zbl 0835.35051

[15] Dancer E.N., Du Y.H., Positive solutions for a three-species competition system with diffusion. I. General existence results, Nonlinear Anal. 24 (1995) 337-357. | MR 1312772 | Zbl 0824.35033

[16] Dancer E.N., Du Y.H., Positive solutions for a three-species competition system with diffusion. II. The case of equal birth rates, Nonlinear Anal. 24 (1995) 359-373. | MR 1312773 | Zbl 0824.35034

[17] Dancer E.N., Du Y.H., Competing species equations with diffusion, large interactions, and jumping nonlinearities, J. Differential Equations 114 (1994) 434-475. | MR 1303035 | Zbl 0815.35024

[18] Dancer E.N., Guo Z.M., Uniqueness and stability for solutions of competing species equations with large interactions, Comm. Appl. Nonlinear Anal. 1 (1994) 19-45. | MR 1280113 | Zbl 0935.35074

[19] Korman P., Leung A., On the existence and uniqueness of positive steady states in Lotka-Volterra ecological models with diffusion, Appl. Anal. 26 (1987) 145-160. | MR 921723 | Zbl 0639.35026

[20] Lazer A.C., Mckenna P.J., On steady state solutions of a system of reaction-diffusion equations from biology, Nonlinear Anal. TMA 6 (1982) 523-530. | MR 664014 | Zbl 0488.35039

[21] Miranda C., Un'osservazione sul teorema di Brouwer, Boll. U.M.I. Serie II, Anno II 1 (1940) 5-7. | MR 4775 | Zbl 0024.02203

[22] Nehari Z., Characteristic values associated with a class of nonlinear second order differential equations, Acta Math. 105 (1961) 141-175. | MR 123775 | Zbl 0099.29104

[23] Wang Z.Q., On a superlinear elliptic equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1) (1991) 43-57. | Numdam | MR 1094651 | Zbl 0733.35043

[24] Willem M., Minimax Theorems, Birkhäuser, 1996. | MR 1400007 | Zbl 0856.49001